# SDR SWAA2025073195639

- Difficulty date: July 26, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N1807U
- Make and model: Boeing 737-8
- Aircraft serial: 60653
- Aircraft time: 8,622 hours, 4,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULB OUT AT EMERGENCY EXIT LIGHT ABOVE FED.   REMOVED AND REPLACED BULB AT EMERGENCY EXIT LIGHT ABOVE FED IAW AMM 33-51-01-960-801, OPS CHECKED GOOD.
